Alert archive / Idaho / River Flood Warnings in 2026

River Flood Warning 2, NWS Spokane, WA

March 13, 2026Latah County, Idaho; Whitman County, Washington

NWS Spokane, WA issued this river flood warning at Mar 13, 2026, 9:51 AM PDT for Latah County, Idaho; Whitman County, Washington. It took effect at Mar 14, 2026, 5:35 AM PDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Mar 13, 2026, 9:51 AM PDT (16:51 UTC)
In effect from
Mar 14, 2026, 5:35 AM PDT
Expired
Mar 15, 2026, 11:55 AM PDT
In force
30 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
Moderate

Counties Latah County, ID, Whitman County, WA

The radar

The Spokane radar (KOTX), 101 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Palouse River near Potlatch (PLOI1). The gauge peaked at 15.50 ft at Mar 14, 2026, 11:00 AM PDT.

actionminormoderatemajor101503/1303/1403/1503/16
Action stage
14 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13345000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

639 
WGUS46 KOTX 131651
FLWOTX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Spokane WA
951 AM PDT Fri Mar 13 2026

...The National Weather Service in Spokane WA has issued a Flood 
Warning for the following rivers in Washington...Idaho...

  Palouse River near Potlatch affecting Latah and Whitman Counties.

For the Palouse River...including Potlatch...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 800 PM PDT.

&&

IDC057-WAC075-140300-
/O.NEW.KOTX.FL.W.0002.260314T1235Z-260315T1855Z/
/PLOI1.2.ER.260314T1235Z.260314T1800Z.260315T0654Z.NO/
951 AM PDT Fri Mar 13 2026

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY SUNDAY 
MORNING...
...REPLACES RIVER FLOOD WATCH...

* WHAT...Moderate flooding is forecast.

* WHERE...Palouse River near Potlatch.

* WHEN...From late tonight to early Sunday morning.

* IMPACTS...At 16.5 feet, Water will be up to the back door at the 
  city shop in Palouse. Water will approach the home on Main Street 
  near Hayton Greene Park. Lions Club Park in Palouse will be 
  submerged and water will be around the playground at the Hayton 
  Greene Park.

* ADDITIONAL DETAILS...
  - At 8:30 AM PDT Friday the stage was 11.4 feet.
  - Bankfull stage is 14.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 16.8 feet late tomorrow morning.
    It will then fall below flood stage late tomorrow evening.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.9 feet on 04/10/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
      4698 11674


$$

JCLEV
5 follow-up statements
073 
WGUS86 KOTX 140209
FLSOTX

Flood Statement
National Weather Service Spokane WA
709 PM PDT Fri Mar 13 2026

...The Flood Warning continues for the following rivers in Idaho...
Washington...

  Palouse River near Potlatch affecting Latah and Whitman Counties.

For the Palouse River...including Potlatch...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 700 AM PDT.

&&

IDC057-WAC075-141400-
/O.EXT.KOTX.FL.W.0002.260314T1235Z-260315T0955Z/
/PLOI1.2.ER.260314T1410Z.260314T1800Z.260315T0447Z.NO/
709 PM PDT Fri Mar 13 2026

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY SUNDAY 
MORNING...

* WHAT...Moderate flooding is forecast.

* WHERE...Palouse River near Potlatch.

* WHEN...From late tonight to early Sunday morning.

* IMPACTS...At 16.5 feet, Water will be up to the back door at the 
  city shop in Palouse. Water will approach the home on Main Street 
  near Hayton Greene Park. Lions Club Park in Palouse will be 
  submerged and water will be around the playground at the Hayton 
  Greene Park.
  At 17.0 feet, Widespread extensive lowland and field flooding 
  between Potlatch Junction Idaho and Palouse Washington, including 
  near portions of Highway 272 near Palouse, and west to Tidwell 
  Road and Highway 27.

* ADDITIONAL DETAILS...
  - At 6:30 PM PDT Friday the stage was 12.1 feet.
  - Bankfull stage is 14.0 feet.
  - Forecast...The river will rise above flood stage Saturday
    morning and crest around 16.8 feet late Saturday morning. It
    will then fall below flood stage late Saturday evening to
    11.0 feet late Monday evening.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.9 feet on 04/10/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
      4698 11674


$$

Butler
911 
WGUS86 KOTX 141539
FLSOTX

Flood Statement
National Weather Service Spokane WA
839 AM PDT Sat Mar 14 2026

...The Flood Warning is extended for the following rivers in 
Washington...Idaho...

  Palouse River near Potlatch affecting Latah and Whitman Counties.

For the Palouse River...including Palouse, Potlatch...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM PDT.

&&

IDC057-WAC075-150400-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-260315T1252Z/
/PLOI1.2.ER.260314T1300Z.260314T1800Z.260315T0052Z.NO/
839 AM PDT Sat Mar 14 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Palouse River near Potlatch.

* WHEN...Until late tonight.

* IMPACTS...At 16.5 feet, Water will be up to the back door at the 
  city shop in Palouse. Water will approach the home on Main Street 
  near Hayton Greene Park. Lions Club Park in Palouse will be 
  submerged and water will be around the playground at the Hayton 
  Greene Park.

* ADDITIONAL DETAILS...
  - At 7:30 AM PDT Saturday the stage was 15.3 feet.
  - Bankfull stage is 14.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 AM PDT Saturday was 15.3 feet.
  - Forecast...The river is expected to rise to a crest of 16.0
    feet late this morning. It will then fall below flood stage
    late this afternoon.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.9 feet on 01/08/2008.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
      4698 11674


$$

VMT
786 
WGUS86 KOTX 141839
FLSOTX

Flood Statement
National Weather Service Spokane WA
1139 AM PDT Sat Mar 14 2026

...The Flood Warning continues for the following rivers in 
Washington...Idaho...

  Palouse River near Potlatch affecting Latah and Whitman Counties.

For the Palouse River...including Potlatch...Minor flooding is 
occurring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1145 PM PDT.

&&

IDC057-WAC075-150645-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-260315T1202Z/
/PLOI1.1.ER.260314T1300Z.260314T1715Z.260315T0002Z.NO/
1139 AM PDT Sat Mar 14 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Palouse River near Potlatch.

* WHEN...Until late tonight.

* IMPACTS...At 15.0 feet, Minor flooding of the low lying areas 
  between Potlatch Idaho and Palouse Washington will occur. Flooding 
  will begin  at the Lions Club Community Park and Hayton Greene 
  Park in Palouse. South River Road will likely be flooded where it 
  crosses the Palouse River at Wellesley Rd. The Potlatch softball 
  and baseball fields will see ponding of water.

* ADDITIONAL DETAILS...
  - At 10:30 AM PDT Saturday the stage was 15.4 feet.
  - Bankfull stage is 14.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:30 AM PDT Saturday was 15.4 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.1 feet on 02/02/2000.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
      4698 11674


$$

VMT
966 
WGUS86 KOTX 150153
FLSOTX

Flood Statement
National Weather Service Spokane WA
653 PM PDT Sat Mar 14 2026

...The Flood Warning continues for the following rivers in Idaho...
Washington...

  Palouse River near Potlatch affecting Latah and Whitman Counties.

...The Flood Warning continues for the following rivers in Idaho...
Washington...

  Paradise Creek at Moscow affecting Latah and Whitman Counties.

...The Flood Warning is cancelled for the following rivers in 
Washington...

  South Fork Palouse River at Pullman affecting Whitman County.

.Rain has ended.  Rivers will continue to recede.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued early Sunday morning or as 
necessary.this evening at 800 PM PDT.

&&

WAC075-150300-
/O.CAN.KOTX.FL.W.0003.000000T0000Z-260315T0153Z/
/PULW1.2.ER.260314T0624Z.260314T1400Z.260314T2312Z.NO/
653 PM PDT Sat Mar 14 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the South Fork Palouse River at Pullman.

* ADDITIONAL DETAILS...
  - At 5:15 PM PDT Saturday the stage was 6.4 feet.
  - Bankfull stage is 5.5 feet.
  - Forecast...The river is receding.  The river has recently
    fallen below minor flood stage of 7 feet.  The river is
    expected to remain at bankfull into early Sunday morning
    (March 15) then recede below 5.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4692 11735 4682 11704 4657 11703 4681 11750


$$

IDC057-WAC075-150615-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-260315T0604Z/
/PLOI1.1.ER.260314T1300Z.260314T1800Z.260315T0103Z.NO/
653 PM PDT Sat Mar 14 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Palouse River near Potlatch.

* WHEN...Until late this evening.

* IMPACTS...At 15.0 feet, Minor flooding of the low lying areas 
  between Potlatch Idaho and Palouse Washington will occur. Flooding 
  will begin  at the Lions Club Community Park and Hayton Greene 
  Park in Palouse. South River Road will likely be flooded where it 
  crosses the Palouse River at Wellesley Rd. The Potlatch softball 
  and baseball fields will see ponding of water.

* ADDITIONAL DETAILS...
  - At 5:30 PM PDT Saturday the stage was 15.1 feet.
  - Bankfull stage is 14.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:30 PM PDT Saturday was 15.4 feet.
  - Forecast...The river is expected to slowly recede falling
    below 15.0 feet early Saturday night into Sunday morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.1 feet on 02/02/2000.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
      4698 11674


$$

IDC057-WAC075-151400-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-260315T1517Z/
/PACI1.1.RS.260313T1802Z.260314T1300Z.260315T0917Z.NO/
653 PM PDT Sat Mar 14 2026

...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Paradise Creek at Moscow.

* WHEN...Until Sunday morning.

* IMPACTS...At 9.2 feet, Water will be out of the creek at the 
  intersection of Bridge Street and Hillcrest Drive and may also be 
  flowing into the intersection at this stage. Flooding near Damen 
  Street.

* ADDITIONAL DETAILS...
  - At 5:45 PM PDT Saturday the stage was 9.4 feet.
  - Bankfull stage is 8.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:45 PM PDT Saturday was 11.5 feet.
  - Forecast...The river will remain steady near 9.4 feet this
    evening. It will then fall below flood stage late tonight and
    continue to recede toward 8.5 feet Sunday afternoon.
  - Flood stage is 9.2 feet.
  - Flood History...This crest compares to a previous crest of
    9.5 feet on 03/30/2012.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704


$$

SB
548 
WGUS86 KOTX 150503
FLSOTX

Flood Statement
National Weather Service Spokane WA
1003 PM PDT Sat Mar 14 2026

...The Flood Warning is cancelled for the following rivers in 
Idaho...Washington...

  Palouse River near Potlatch affecting Latah and Whitman Counties.

  Paradise Creek at Moscow affecting Latah and Whitman Counties.

.Rivers will continue to recede and have lowered below minor flood 
stage.

IDC057-WAC075-150615-
/O.CAN.KOTX.FL.W.0002.000000T0000Z-260315T0503Z/
/PLOI1.1.ER.260314T1300Z.260314T1800Z.260315T0126Z.NO/
1003 PM PDT Sat Mar 14 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Palouse River near Potlatch.

* ADDITIONAL DETAILS...
  - At 8:30 PM PDT Saturday the stage was 14.8 feet.
  - Bankfull stage is 14.0 feet.
  - Forecast...The river is expected to continue to recede
    falling below bankfull (14 feet) Sunday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
      4698 11674


$$

IDC057-WAC075-150615-
/O.CAN.KOTX.FL.W.0001.000000T0000Z-260315T0503Z/
/PACI1.1.RS.260313T1802Z.260314T1300Z.260315T0152Z.NO/
1003 PM PDT Sat Mar 14 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Paradise Creek at Moscow.

* ADDITIONAL DETAILS...
  - At 8:45 PM PDT Saturday the stage was 8.9 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The creek is expected to continue to recede slowly
    but remain elevated, between 8 and 8.8 feet through the
    weekend.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704


$$

SB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Mar 13, 6:21 AM PDT, 3 hours 30 minutes earlier. Its key messages:

  • Heavy rain over the Palouse into Lewiston-Clarkston Valley and Camas Prairie will increase the risk of river and small stream flooding.
  • Wet snow impacting Friday morning commute for many of the lowlands.
  • Moderate to heavy mountain snow this week over the Cascades and North Idaho mountain passes.
Area forecast discussion, Mar 13, 6:21 AM PDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
621 AM PDT Fri Mar 13 2026

.KEY MESSAGES...

- Heavy rain over the Palouse into Lewiston-Clarkston Valley and
  Camas Prairie will increase the risk of river and small stream
  flooding.

- Wet snow impacting Friday morning commute for many of the
  lowlands.

- Moderate to heavy mountain snow this week over the Cascades
  and North Idaho mountain passes.

&&

.SYNOPSIS...
A wet weather system will be situated over the Inland Northwest
through Friday. Moderate to heavy precipitation with rain and a
mix of rain and snow in the valleys. Rain over the Palouse into
the southern Idaho Panhandle will lead to rises on rivers and
small streams. Drier and breezy over the weekend and warming
above normal next week.

&&

.DISCUSSION...

Early morning update: The Winter Weather Advisory for Central
Chelan county has been upgraded to a Winter Storm Warning. A
Winter Weather Advisory has also been expanded to include the
Wenatchee area. Also with steady precipitation through the day,
high temperatures have been lowered for many areas. JW

Friday: Now that the winds have subsided, weather impacts continue
across the Inland NW though the focus has shifted to a mix of
winter weather and hydrology. Yesterday's cold front ushered in
cooler air into the region. The frontal boundary stalled over
northern Oregon and is now lifting back northward with a plume
of subtropical draped along it. This is resulting in heavy snow
for the Cascade Crest and Central Panhandle Mountains and mix of
light to moderate snow for the lowlands generally along and
north of a line from just south of Lake Coeur D Alene to
Wenatchee. This will result in a slick Friday morning commute
for folks across North Idaho, Northeastern WA, and North-Central
WA including the Highway 2 corridor from Wenatchee to Spokane
and I-90 roughly from Tyler to Lookout Pass. Winter weather
advisories have been issued and for most of these areas where
lowland snowfall amounts will be on the order of 2+ inches. One
area that has higher probabilities for 4+ inches will be across
northeastern Whitman-Southern Spokane-Benewah-Kootenai Counties
where the combination of forcing/moisture influx will be
maximized and result in several hours of moderate snow. Some of
the hi-res models produce as much as 7 or more inches in these
local areas. Temperatures in this event are marginal (32-34F)
which made this event a challenge to forecast but given the
intensities we are observing, confidence has increased for
impacts to roads and we are already witnessing this on some cams
such as Spangle, WA. Given the location of the stalled frontal
boundary closer to Highway 2, snow amounts going northward into
the northern mountain valleys will be lighter 1-3" though
impacts are still anticipated for the Friday morning commute.
With the calendar reading March 13th and marginal temperatures,
impacts to travel through the lowlands will be limited to the
morning hours with mainly wet roads by midday.

South of the frontal boundary, temperatures are warmer and
precipitation is mainly falling as rain below 3000 feet.
Moderate rains will fall across the lower Palouse, foothills of
the Blue Mountains, and Camas Prairie with increasing concerns
for flooding and rockslides. Aerial flood watches are in effect
to address these concerns. Point flood watches are also out for
the Palouse River at Potlatch and Paradise Creek in Moscow. The
national water model does indicate the potential for several
smaller tributaries to reach bankfull or potentially flood.
Rainfall amounts will be on the order of 1-3 inches.

Saturday-Sunday: High pressure will amplify off the coast and a
shortwave will drop down the eastern flank through the Inland
NW. This will shove the subtropical moisture south of the region
bringing cooling and drying. A robust surface low will spin up
in southwestern Montana and slowly track through Wyoming. This
will result in gusty north to northwesterly winds across the
Inland NW of 15-25 mph with gusts around 35 mph. Locally
stronger wind gusts near 40-45 mph are expected over the Camas
Prairie, Blue Mountains, Waterville Plateau, and along the East
Slopes of the Cascades. Mainly ridgelines but a few of the
aligned drainages will be susceptible to gusts mixing down.
Moisture wrapping around the backside of the low will bring snow
showers through the Idaho Panhandle on Saturday, otherwise the
start of the weekend is looking dry for the Inland NW. By
Sunday, the ridge begins to expand inland ushering a warm front
through the region. Moisture draped over the ridge and along
the warm front will bring increasing chances for light
precipitation mainly in the form of light snow given the
antecedent cooling and drying from Saturday. Snow amounts will
be very light with minimal impacts.

Monday-Thursday: There is strong agreement amongst the ensemble
clusters of an abnormally strong upper-level ridge setting up
over the Western US through this period. There is also good
agreement for an atmospheric river to run up the western flank
of the ridge. There is high confidence for a warming trend
across the region. What comes with lower confidence is the exact
amplification of the ridge along the Canadian Border. 70% of
the clusters indicate the ridge will be flat enough for this
moisture to stream across the northern Cascades delivering
moderate QPF. 30% of the clusters have a more amplified ridge
and nearly a third of the QPF. This raises concern for warm and
wet conditions along the Cascade Crest not only leading to
increased snow melt over time but increased runoff into the
headwaters of the river basins into the East Slopes including
the Stehekin River. This will need to be monitored closely for
the next round of hydrology concerns heading into next week.
Temperatures in the lowlands are forecast to warm into the 60s
Tuesday-Thursday. /sb

&&

.AVIATION...
12Z TAFS: A moist frontal boundary will linger over the region
today producing rain and snow. Light to moderate snow will
continue to impact KEAT/KMWH/KGEG/KSFF/KCOE through 18z-20z
before switching to a rain and snow mix. KPUW is expected to
switch over sooner to rain, around 15z. A saturated boundary
layer will lead to IFR and MVFR conditions through the TAF
period for all sites, except improving to VFR at KEAT/KMWH as a
cold front sweeps through bringing drying in the boundary layer.
JW

FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: High confidence
for widespread IFR and MVFR conditions at the TAF sites through
the afternoon for all TAF sites. Moderate confidence in the
timing of the precipitation type switch from snow to rain at
KEAT/KGEG/KSFF/KCOE/KPUW. JW

-----------------------

Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance

For additional probabilistic information for NWS Spokane
airports,please refer to the Aviation Dashboard on our
webpage: https:/www.weather.gov/otx/avndashboard

&&

.Preliminary Point Temps/PoPs...
Spokane        37  30  43  24  42  34 /  90  60  40   0  10  50
Coeur d'Alene  37  31  43  21  41  32 / 100  80  70  10  20  70
Pullman        41  31  40  25  41  34 / 100 100  80  20  10  60
Lewiston       49  38  49  29  47  39 / 100 100  80  20   0  50
Colville       43  25  45  21  43  29 /  70  30  30   0  30  60
Sandpoint      37  29  40  20  39  31 /  90  60  80  20  30  70
Kellogg        36  32  37  18  39  32 / 100  90  90  40  30  70
Moses Lake     45  30  48  28  46  34 /  80  50  10   0  10  20
Wenatchee      40  29  43  28  43  34 /  90  50  10   0  20  40
Omak           44  27  47  26  43  33 /  60  10  10   0  20  40

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until noon PDT today for Spokane Area-
     Upper Columbia Basin-Waterville Plateau-Wenatchee Area.
     Flood Watch through Saturday afternoon for Lower Garfield and
     Asotin Counties-Northeast Blue Mountains-Washington
     Palouse.
     Winter Weather Advisory until 11 AM PDT this morning for
     Washington Palouse.
     Winter Storm Warning until 11 AM PDT this morning for Central
     Chelan County.
     Winter Storm Warning until 5 AM PDT Saturday for Western
     Chelan County.
ID...Winter Weather Advisory until noon PDT today for Coeur d'Alene
     Area.
     Flood Watch through Saturday afternoon for Central Panhandle
     Mountains-Idaho Palouse-Lewis and Southern Nez Perce
     Counties-Lewiston Area.
     Winter Weather Advisory until 11 AM PDT this morning for Idaho
     Palouse.
     Winter Storm Warning until 11 AM PDT Saturday for Central
     Panhandle Mountains.

&&

In the hours before

Local storm report, Mar 13, 8:58 AM PDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
858 AM PDT Fri Mar 13 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             2 NE Hayden Lake        47.78N 116.73W
03/13/2026  M8.5 Inch        Kootenai           ID   Cocorahs

            Cocorahs station ID-KT-31 Hayden Lake 1.6
            NE.

0700 AM     Snow             9 W Twisp               48.37N 120.32W
03/13/2026  M8.2 Inch        Okanogan           WA   Cocorahs

            Cocorahs station WA-OK-34 Twisp 9.3 W.

0730 AM     Snow             Hayden Lake             47.77N 116.75W
03/13/2026  E8.0 Inch        Kootenai           ID   Public

0730 AM     Snow             1 SW Hayden             47.75N 116.80W
03/13/2026  M6.8 Inch        Kootenai           ID   Trained Spotter

0700 AM     Snow             5 SE Marshall           47.51N 117.40W
03/13/2026  M6.0 Inch        Spokane            WA   Cocorahs

            Cocorahs station WA-SP-84 Spokane 11.4 S.

0755 AM     Snow             Chelan                  47.84N 120.02W
03/13/2026  M6.0 Inch        Chelan             WA   Trained Spotter

            Snowing at a rate of 1 inch per hour with 3
            inches in the past 3 hours. Heavy wet snow
            breaking tree branches.

0730 AM     Snow             4 ENE Twisp             48.39N 120.05W
03/13/2026  E5.8 Inch        Okanogan           WA   Trained Spotter

0715 AM     Snow             2 NNW Twin Lakes        47.89N 116.88W
03/13/2026  E5.5 Inch        Kootenai           ID   Trained Spotter

0715 AM     Snow             3 WSW Clayton           47.98N 117.61W
03/13/2026  M4.7 Inch        Stevens            WA   Cocorahs

            Cocorahs station WA-ST-1 2.6 SW Clayton.

0800 AM     Snow             Pinehurst               47.53N 116.24W
03/13/2026  M4.3 Inch        Shoshone           ID   Cocorahs

            Cocorahs station ID-SH-3 Pinehurst 0.4 WSW.

0700 AM     Snow             6 ESE Mazama            48.55N 120.25W
03/13/2026  M4.1 Inch        Okanogan           WA   Cocorahs

            Cocorahs station WA-OK-42 6 NW Winthrop.

0800 AM     Snow             2 NE East Wenatchee     47.44N 120.27W
03/13/2026  M4.0 Inch        Douglas            WA   Public

0931 AM     Snow             2 SSW Leavenworth       47.57N 120.68W
03/12/2026  M4.0 Inch        Chelan             WA   Trained Spotter

            Precip total of 1.40 inch.

0700 AM     Snow             2 S Spokane South Hill  47.60N 117.37W
03/13/2026  M3.9 Inch        Spokane            WA   Cocorahs

            Cocorahs station WA-SP-85 Spokane 5.5 SSE.

0700 AM     Snow             1 ENE Athol             47.95N 116.68W
03/13/2026  M3.9 Inch        Kootenai           ID   Cocorahs

            Cocorahs station ID-KT-3 1.5 ENE Athol.

0600 AM     Snow             3 S Diamond Lake        48.08N 117.19W
03/13/2026  M3.5 Inch        Pend Oreille       WA   Cocorahs

            Cocorahs station WA-PO-1 5.6 NE Elk.

0650 AM     Snow             2 ESE Clayton           47.98N 117.53W
03/13/2026  M3.0 Inch        Spokane            WA   Trained Spotter

0700 AM     Snow             1 N Dishman             47.67N 117.28W
03/13/2026  M3.0 Inch        Spokane            WA   Cocorahs

            Cocorahs station WA-SP-95 Spokane Valley 1.8
            W.

0700 AM     Snow             Chattaroy               47.89N 117.35W
03/13/2026  M3.0 Inch        Spokane            WA   Cocorahs

            Cocorahs station WA-SP-63 Chattaroy 0.2 ESE.

0700 AM     Snow             1 N East Wenatchee      47.44N 120.29W
03/13/2026  M3.0 Inch        Douglas            WA   Cocorahs

            Cocorahs station WA-DG-3 1.2 N East
            Wenatchee.

&&
Local storm report, Mar 13, 9:30 AM PDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
930 AM PDT Fri Mar 13 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             Twisp                   48.37N 120.12W
03/13/2026  E7.0 Inch        Okanogan           WA   Public

0800 AM     Snow             Hayden Lake             47.77N 116.75W
03/13/2026  M7.0 Inch        Kootenai           ID   Trained Spotter

0647 AM     Snow             Hayden                  47.76N 116.79W
03/13/2026  E6.0 Inch        Kootenai           ID   Public

0800 AM     Snow             Liberty Lake            47.66N 117.08W
03/13/2026  E6.0 Inch        Spokane            WA   Public

0830 AM     Snow             4 NW Chilco             47.89N 116.80W
03/13/2026  M6.0 Inch        Kootenai           ID   Public

            Still snowing at time of report.

0700 AM     Snow             1 S Colbert             47.80N 117.33W
03/13/2026  E5.0 Inch        Spokane            WA   Public

0900 AM     Snow             Post Falls              47.72N 116.94W
03/13/2026  E5.0 Inch        Kootenai           ID   Public

0655 AM     Snow             2 S Leavenworth         47.57N 120.66W
03/13/2026  E4.0 Inch        Chelan             WA   Public

0815 AM     Snow             1 WSW Wenatchee         47.42N 120.34W
03/13/2026  M4.0 Inch        Chelan             WA   Cocorahs

            Cocorahs station WA-CH-13 1.0 WSW Wenatchee.

&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:27 AM PDTRiver Flood WarningOTXLatah43 hr
Mar 13, 1:50 PM PDTAreal Flood AdvisoryOTXLatah, Lewis, Nez Perce10 hr

Nearby

River Flood Warnings in Idaho, 2026River Flood Warnings in Washington, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.